欢迎您 guest   |    注销   |    立即注册!   |    English    |   帮助   |   联系我们
  篇名 作者 主题词 文摘
  二次检索范围  20 篇文章
     
     
 
Analysis of Heat and Mass Transfer in a Porous Cavity Containing Water near Its Density Maximum

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 2 Issue: 8 Page: 927-934
       
 
Free Convection Flow between Vertical Plates Moving in Opposite Direction and Partially Filled with Porous Medium

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 2 Issue: 8 Page: 935-941
       
 
Analyzing the Stability of a <i>n-DOF</i> System with Viscous Damping

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 2 Issue: 8 Page: 942-946
       
 
The Capacitated Location-Allocation Problem in the Presence of <i>k</i> Connections

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 2 Issue: 8 Page: 947-952
       
 
Application of He’s Variational Iteration Method and Adomian Decomposition Method to Solution for the Fifth Order Caudrey-Dodd-Gibbon (CDG) Equation

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 2 Issue: 8 Page: 953-958
       
 
Numerical Treatment of Nonlinear Third Order Boundary Value Problem

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 2 Issue: 8 Page: 959-964
       
 
Spectral Dependence of the Degree of Localization in a 1D Disordered System with a Complex Structural Unit

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 2 Issue: 8 Page: 965-974
       
 
Adomian Decomposition Method for Solving Goursat's Problems

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 2 Issue: 8 Page: 975-980
       
 
A Posteriori Error Estimate for Streamline Diffusion Method in Soving a Hyperbolic Equation

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 2 Issue: 8 Page: 981-986
       
 
A New Analytical Approach for Solving Nonlinear Boundary Value Problems in Finite Domains

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 2 Issue: 8 Page: 987-992